# SDR 97ZZZX3743

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6083N
- Make and model: Beech 23
- Aircraft serial: M1176
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: SCAT12
- Condition: Collapsed
- Location: Air Intake
- Component: Facet, NA6
- Stage of operation: NR
- Nature of condition: Y, W
- Precautionary procedure: O

## Discrepancy

ENGINE LOST RPM AND STOPPED.  INSPECTION REVEALED AIR INTAKE DUCT COLLAPSED BETWEEN CARB AIRBOX AND CARB.  INCORRECT TYPE AND PART NUMBER DUCT INSTALLED PREVIOUSLY.  SCAT 12 SHOULD BE SCEET 12 (DOUBLE WALL).  BOTH SCAT AND SCEET ARE SAME COLOR AND SIMILAR IN APPEARANCE WHEN VIEWED FROM OUTSIDE AFTER DUCT IS INSTALLED.  SCEET AND SCAT COULD BE MADE MORE EASILY IDENTIFIABLE.
